# SDR QXEA2025052000180

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 16,736 hours, 11,556 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Part number: 426000185
- Part serial: 260209
- Condition: Faulted
- Location: Zone 200
- Part time: 16,626 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT AUTOTHROTTLE SYSTEM FOR DISCREPANCIES. RECURRING AUTOTHROTTLE SPLIT FAULT MESSAGES. PERFORMED E175 FIM 22-31-00-810-909-A AND FIM 22-31-00-810-922-A TO TRANSITORY CONDITION OF THE AUTO THROTTLE. AS A PRE-CAUTIONARY MEASURE AND FIM RECOMMENDATION, REMOVED AND REPLACED THE TCQ ASSEMBLY IAW E175 AMM 76-11-01-000-801-A AND AMM 76-11-01-400-801-A.  PLACED INTO SOS PROGRAM OPERATIONAL TEST OF THE TAKEOFF/GO-AROUND (TOGA) SWITCHES AND THRUST REVERSER FUNCTIONAL TEST – GOOD. IAW E175 AMM 22-11-00-710-801-A AND AMM 78-30-01-720-801-A. ADDITIONALLY, OPERATIONAL TEST OF AUTO THROTTLE/TCQ INTERFACE – GOOD. IAW E175 AMM 22-31-00-710-801-A.
